# SDR U30A200200022

- Difficulty date: September 18, 2002
- Submitted: September 20, 2002
- Operation: Air carrier
- Aircraft: N261AV
- Make and model: Airbus A320-214
- Aircraft serial: 1615
- Aircraft time: 2,462 hours, 738 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128102
- Part serial: B010733
- Condition: Intermittent
- Location: Elac System
- Part time: 2,462 hours, 738 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER FLIGHT 256, EWR - PUJ, WHILE ON THE GATE AT PUJ, NR 2 ELAC (ELEVATOR AILERON COMPUTER) FAULTED ON ECAM. SWAPPED NR 1 &  2 ELAC'S PER AMM 27-93-34. PERFORMED OPS CHECK FOR BOTH ELAC'S PER AMM 27-93-00-710-001 AND TESTED OK. DEFERRED NR 1 ELAC PER MEL 27-93-01-2. UPON RETURN TO EWR (THE NEXT FLIGHT), REPLACED NR 1 ELAC AND OPS CHECKED PER AMM 27-93-00-701-001 OK.
